# SDR ASOA20150426020R

- Difficulty date: April 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 32,641 hours, 18,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 102950
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,058 hours, 11,296 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT OVER EXIT ROW NOT WORKING. MAINTENANCE R & R NR 4 EMERGENCY BATTERY PACK WITH OPS CHECK GOOD. ACFT  WAS APPROVED FOR RETURN TO SERVICE.
